# SDR SWAA2024100840138

- Difficulty date: August 29, 2024
- Submitted: October 8, 2024
- Operation: Air carrier
- Aircraft: N266WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32523
- Aircraft time: 58,186 hours, 34,914 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Debonded
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEBONDED PLATE ACCESS PANEL 532BB FUEL TANK AT LT WING 2024-533603<[01] REPLACED PLATE ACCESS PANEL 532BB FUEL TANK AT LT WING IAW B737-700 SRM 51-10-02-0G AND DWG 110A0113-67; DWG 110A0113-67PL; DWG 110A0113-65 AND DWG110A0113-65PL SEE INDIVIDUAL SIGN OFF BELOW;[02] REPLACED PLATE ACCESS PANEL 532BB FUEL TANK AT LT WING IAW B737-700 SRM 51-10-02-0G AND DWG 110A0113-67; DWG 110A0113-67PL; DWG 110A0113-65 AND DWG110A0113-65PL SEE INDIVIDUAL SIGN OFF BELOW
